Probability Theory and Related Fields

, Volume 100, Issue 3, pp 365–393 | Cite as

Attractors for random dynamical systems

  • Hans Crauel
  • Franco Flandoli
Article

Summary

A criterion for existence of global random attractors for RDS is established. Existence of invariant Markov measures supported by the random attractor is proved. For SPDE this yields invariant measures for the associated Markov semigroup. The results are applied to reation diffusion equations with additive white noise and to Navier-Stokes equations with multiplicative and with additive white noise.

Mathematics Subject Classification

58F11 58F12 34D45 35Q30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Arnold, L.: Random Dynamical Systems, monograph. (in preparation)Google Scholar
  2. [2]
    Arnold, L., Boxler, P.: Stochastic bifurcation: instructive examples in dimension one, Rep. 219, Bremen: Institut für Dynamische Systeme 1990Google Scholar
  3. [3]
    Arnold, L., Crauel, H.: Random dynamical systems. In: L. Arnold, H. Crauel, J.P. Eckmann et al.: Lyapunov Exponents, Proceedings, Oberwolfach 1990. (Lect. Notes Math. vol. 1486, pp. 1–22) Berlin Heidelberg New York: Springer 1991Google Scholar
  4. [4]
    Bergström, H.: Weak Convergence of Measures. London: Academic Press 1982Google Scholar
  5. [5]
    Brzezniak, Z., Capinski, M., Flandoli, F.: Pathwise global attractors for stationary random dynamical systems. Probab. Theory Relat. Fields95, 87–102 (1993)Google Scholar
  6. [6]
    Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. (Lect. Notes Math., vol. 580) Berlin Heidelberg New York: Springer 1977Google Scholar
  7. [7]
    Crauel, H.: Extremal exponents of random dynamical systems do not vanish. J. Dyn. Differ. Equations2, 245–291 (1990)Google Scholar
  8. [8]
    Crauel, H.: Markov measures for random dynamical systems. Stochastics Stochastics Rep.37, 153–173 (1991)Google Scholar
  9. [9]
    Crauel, H.: Random Dynamical Systems on Polish Spaces. (in preparation)Google Scholar
  10. [10]
    Deimling, K.: Nonlinear Functional Analysis. Berlin Heidelberg New York: Springer 1985Google Scholar
  11. [11]
    Dunford, N., Schwartz, J.T.: Linear Operators, Part I: General Theory, Interscience, New York 1958Google Scholar
  12. [12]
    Eckmann, J.-P., Ruelle, D.: Ergodic theory of chaos and strange attractors. Rev. Modern Phys.57, 617–656 (1985)Google Scholar
  13. [13]
    Elworthy, K.D.: Stochastic Differential Equations on Manifolds. Cambridge University Press 1982Google Scholar
  14. [14]
    Flandoli, F.: Some remarks on regularity theory and stochastic flows for parabolic SPDE's, Preprint Nr. 135. Pisa: Scuola Normale Superiore 1992Google Scholar
  15. [15]
    Kunita, H.: Stochastic Differential Equations and Stochastic Flows of Diffeomorphism, in Ecole d'Eté de Probabilités des SaintFlour 1982. (Lect Notes Math., vol. 1097, pp. 143–303). Berlin Heidelberg New York: Springer 1984Google Scholar
  16. [16]
    Kunita, H.: Stochastic Flows and Stochastic Differential Equations. Cambridge University Press 1990Google Scholar
  17. [17]
    Le Jan, Y.: Équilibre statistique pour les produits des difféomorphismes aléatoires indépendants. Ann. Inst. H. Poincaré Probab. Statist.23, 111–120 (1987)Google Scholar
  18. [18]
    Morimoto, H.: Attractors of probability measures for semilinear stochastic evolution equations. Stochastic Anal. Appl.10, 205–212 (1992)Google Scholar
  19. [19]
    Schmalfuß, B.: Measure attractors of the stochastic Navier-Stokes equation, Report 258. Bremen: Institut für Dynamische Systeme 1991Google Scholar
  20. [20]
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Berlin Heidelberg New York: Springer 1988Google Scholar
  21. [21]
    Valadier, M.: Young measures, pp. 152–188 In: A. Cellina, (ed.), Methods of Nonconvex Analysis, Varenna 1989. (Lect. Notes Math., vol. 1446, pp. 152–188) Berlin Heidelberg New York: Springer 1990Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Hans Crauel
    • 1
  • Franco Flandoli
    • 2
  1. 1.Fachbereich MathematikUniversität des SaarlandesSaarbrückenGermany
  2. 2.Scuola Normale SuperiorePisaItaly

Personalised recommendations